MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE

ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE
Model Number REDEUCE PUMP TUBING W/CONN, 8' LONG
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-6411 reduce pump tubing w/conn, 8' long was not registering properly, causing too much fluid to go into the joint.This was discovered during use in knee arthroscopy on (b)(6) 2021.The case was completed using the same ar-6411.Ice was placed on patient post- op to help with fluid build up and swelling went down.

Brand Name
REDEUCE PUMP TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12300915
Report Number1220246-2021-03508
Device Sequence Number19624218
Product Code HRX
UDI-Device Identifier00888867118027
UDI-Public00888867118027
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberREDEUCE PUMP TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6411
Device Lot Number46096059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;